New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 8/12/2007 9:04 AM (GMT -6)   
Hi All,
I woke up Friday morning with terrible dizziness.  It's not the "normal" type most people get, I think it's my MS kicking in.  I cannot walk straight I keep bumping into walls with my right shoulder and if I lean over I have to be really careful not to fall completely on my head.  I'm going to try and call my neuro tomorrow but I think he's on vacation this whole month.
 
I'm going to my surgeon for a follow up tomorrow, I'm going to show her my bone marrow report and hopefully get her to follow up and finding out the next step.
 
Someone mentioned itching in a previous thread and I have been itching from head to toe for about 2 weeks, I'm wondering if it has something to do with my liver counts being up?  I'll ask my surgeon about it too.
Michelle ><>
 
 

Happy Moments, Praise God.
Difficult Moments, Seek God.
Quiet Moments, Worship God.
Painful Moments, Trust God.
Every Moment, Thank God.


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 8/12/2007 12:44 PM (GMT -6)   
Hey Michelle!!!

I"m so glad to see u! Geesh, i'm sorry about the dizziness...but please do stop bending over and be careful walking. I think of u and know just how that dizziness is...the tipping over. U feel like one of those weeble people toys...bump u and u tip. If it wasn't so scary it'd be funny. ;) I am praying for u'r visit tomorrow and EXPECTING that doc to give u some answers. Surely if she doesn't have them then she can find them for u. At least give her interpretation of the results. U've gone far too long with no clear answers or path to follow friend. Can u take anything at all for the itching?? Maybe something topical at least? Well geesh tho, that wouldn't work..u'r itchng from head to toe! Sorry! I suggested in that other thread something called Atarax. My youngest daughter uses that for her eczema, which is all over her body, and it works great! Maybe that'd be something that'll be helpful for u. It's in tablet or liquid form, so maybe the liquid would be ok for u? Please let us know what the doc says tomorrow friend. I'll have u on my mind and in my prayers. Take such sweet care of u'rself.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


cocoa11
Regular Member


Date Joined Jul 2006
Total Posts : 95
   Posted 8/12/2007 6:08 PM (GMT -6)   
Hey Michelle,
Just reading your post. I was in hospital for 3 weeks with welts from head to toe last year. It was the pits! They had me on cortisone on and off and an antihistamine tablet daily over that period of time, I was almost crazy. They made me take daily baths with paraffin oil added. I had to soak in it for at least 20 minutes. Then I had to apply "Diprosone" (cortisone creme) to the itchy bits and then cover myself with aqueous creme with 2% menthol added to it. I was a real grease monkey but it did calm everything down. I'd check with your Doc before trying the above though. Could be to do with your liver or could be something else. They never did get to the bottom of my rash. I still get that prickly feeling every now and then especially if I am hot. I rush for the antihistamine tablet before it gets a grip on me.
Good luck, hope it settles down along with your dizziness, that is just terrible.
Take care,

Cocoa

Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 8/12/2007 7:15 PM (GMT -6)   
Hi Michelle,
 
   I don't have any experiences to share with those issues but I did want to wish you luck at your appointment tomorrow.  I do hope the dizziness gets better for you soon and please be careful!
 
Kimber
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

Marie-Claire
Veteran Member


Date Joined Mar 2007
Total Posts : 900
   Posted 8/13/2007 1:02 AM (GMT -6)   
Hi Michelle,
I do think that eleveted liver results lead to all over itching. Do mention it to your doctor. As for the dizziness....I know the dizziness you're experiencing....it is not a normal thing. I have to walk with one or two crutches( not canes) because of unpredictable vertigo/dizziness that lead to falls. The crutch supports me far better than a cane did. You might consider using one until you get results from you doctor....just so you don't end up falling on your head in the middle of traffic ( been there , done that ).
Good luck with your doctor ....will be keeping you in my prayers.
tired old Mary
50 yr.old retired RN,Crohn's D for last35 yrs..severe esophagitis, migraines,strictures,urethral stricture,depression,probable MS.
 
 


DFC
Regular Member


Date Joined Apr 2006
Total Posts : 136
   Posted 8/13/2007 3:37 PM (GMT -6)   
Hi Michelle...great to see you back.  We were really beginning to worry about you. Sorry you are still feeling pookie. Let us know what the surgeon says. We're all pulling for you.  Dale :)

shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 8/14/2007 2:03 PM (GMT -6)   
Hi,
The surgeon said she wants me to try to eat 1000 calories a day and she will cut my TPN in hals.  The problem is that I have been really nauseated and my lower abd. has been really painful this week so I don't know if I'll be able to eat that much!  On the bone marrow she says in due time she will probably order a cT of my abd. and chest.  She didn't really address the itchiness though.
 
I am feeling so down I just get to feeling like I'm never going to get over this and won't be able to eat or enjoy life again.  My insur. is still refusing to pay for the gastric stimulator device and it's the only thing that might help at this point!
 
I made an appt. with my neuro for friday, hopefully he will have something I can do to alleviate some of my ms symptoms.
 
I also have a return appt. with the pain management doc and he will probably be mad at me but i cannot bring myself to take the fentanyl suckers, I'm so afraid they will make me vomit and cause me to not function.  I prefer to take the I.V. dilaudid, it helps and I know it won't make me deathly ill.
 
Oh, my liver enzymes are better this week!  Everything else is about the same.
Michelle ><>
 
 

Happy Moments, Praise God.
Difficult Moments, Seek God.
Quiet Moments, Worship God.
Painful Moments, Trust God.
Every Moment, Thank God.


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 8/15/2007 3:54 PM (GMT -6)   
Hey Michelle!!

WOW!! 1000 calories?? That's a lot to go back to right away! I hope the nausea doesn't keep up and doesn't get worse with eating. Boy!! I"m glad to see this progression tho! Little by little, friend. ;) Did the doc not say anymore about the bone marrow results? Don't worry about that pain mgmt doc either...he will just have to accept that u needed to make the best decision u could for u'self under these circumstances. I'd have done the same thing. The lesser of the two evils, u know? I know u'r feeling so down now Michelle, but little by little this is moving along. U WILL get better and u WILL be u'r sweet healthy self soon too. Keep holding on and pushing on. I"m right here for u anytime u need me.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 9:03 PM (GMT -6)
There are a total of 2,857,931 posts in 313,571 threads.
View Active Threads


Who's Online
This forum has 155172 registered members. Please welcome our newest member, SWD.
422 Guest(s), 11 Registered Member(s) are currently online.  Details
alunke82, 0311, NinjaQueen, Girlie, magoo2, BillyBob@388, Jspyder, Pratoman, testuser1234, Supportive Daughter, JakenGess


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer